# SDR HEEA084185

- Difficulty date: February 12, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- Aircraft time: 11,494 hours
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Part number: A3016W
- Part serial: 8007440
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAUSING INTERMITTENT ICS COMMUNICATIONS. FOUND SWITCH S1 NOISY, THREE BULBS IN LIGHT PANEL, VOLUME AND SELECTOR KNOBS BAD.  CLEANED SWITCH, REPLACED BULBS AND VOLUME AND SELECTOR KNOBS.  BENCH CHECK GOOD.
